# SDR MWEA96366

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, DOUBLER PLATE FOUND CORRODED AT STA 996 FWD OF APB ABOVE LONGERON 30.  FABRICATED A NEW DOUBLER IAW SRM 53-03 AND INSTALLED IAW 51-30-5.
